Show simple item record

dc.contributor.authorOdongo, L. O.
dc.contributor.authorOkango, A. A
dc.date.accessioned2014-05-28T11:57:01Z
dc.date.available2014-05-28T11:57:01Z
dc.date.issued2005
dc.identifier.citationJournal of Statistics East African Vol. 1 (1) : pp. 91-108en_US
dc.identifier.issn1811-7503
dc.identifier.urihttp://ir-library.ku.ac.ke/handle/123456789/9668
dc.descriptionDoi.org/10.4314en_US
dc.description.abstractSome general asymptotic methods of estimating the quantile function, Q(ξ), 0>ξ>1 of location-scale families of distributions based on a few selected order statistics are considered, with applications to some non-regular distributions. Specific results are discussed for the ABLUE of Qξ for the location-scale exponential and double exponential distributions. As a further application of the exponential results, we discuss the asymptotically best optimal spacings for the location-scale logistic distribution.en_US
dc.language.isoenen_US
dc.publisherAFRICAN RESEARCHen_US
dc.subjectQuantilesen_US
dc.subjectOrder statisticsen_US
dc.subjectOptimal spacingen_US
dc.subjectExponentialen_US
dc.subjectLogisticen_US
dc.titleAsymptotic linear estimation of the quantile function of a location-scale family of distributions based on selected order statisticsen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record